イノセントミュージック インストアライブ

Best Partner

パステルカメレオン

日程:4月14日(土)
場所:1F セントラルコート

《時間》
(1)14:00~14:30(30分) Best Partner
(2)15:00~15:30(30分) パステルカメレオン
(3)16:00~16:30(30分) Best Partner
(4)17:00~17:30(30分) パステルカメレオン

日程 4月14日(土)
場所 1F セントラルコート